Author Topic: withdrawing from xanax  (Read 3392 times)

[Buddie]

Re: withdrawing from xanax
« Reply #40 on: November 19, 2022, 03:31:55 pm »
if i was to stop at this point what would be my side affects i am at .12 everynight  i think i keep taking it at night thinking it is just helping me fall to sleep better
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawing from xanax
« Reply #41 on: November 19, 2022, 10:59:14 pm »
That dose is still pretty high, why not taper just a bit more?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawing from xanax
« Reply #42 on: December 28, 2022, 08:36:09 pm »
hello i am still on 0.12 of xanax been on for a t least 4 months now i feel stuck on this dose some days i think i need to up my dose i get so much  anxiety i cant function  i feel lost still this really sucks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: withdrawing from xanax
« Reply #43 on: December 28, 2022, 10:06:20 pm »
It may be time to reduce again, Iíve read members say they feel better once they do.  If staying at this dose isnít helping, you might want to give it a try.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.